U.S. doctors online nowAsk doctors free
NJ
A 27-year-old female asked:

Is it normal to feel depressed while on vancomycin injection?

1 doctor answer2 doctors weighed in
Dr. Susan Rhoads
Family Medicine 40 years experience
Maybe.: Some meds can affect mood in some people, but also, if you are getting vancomycin injections, you're pretty sick. Sickness is depressing all by itself! As well as exhausting, inconvenient, & often painful. None of which is conducive to happiness. Tell your doc. Rest, eat properly (plenty of fruits and veggies), get enough sleep, & try to smile once a day at least.! This all helps you get better
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.